Sh:867

Bib entry
@article{Sh:867,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon},
 title = {{Generalized $E$-algebras via $\lambda$-calculus. I}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {192},
 number = {2},
 year = {2006},
 pages = {155--181},
 issn = {0016-2736},
 doi = {10.4064/fm192-2-5},
 mrclass = {20K20 (03B40 03E45 16S50 20K30)},
 mrnumber = {2283757},
 mrreviewer = {A. Mader},
 doi = {10.4064/fm192-2-5},
 note = {\href{https://arxiv.org/abs/0711.3045}{arXiv: 0711.3045}},
 arxiv_number = {0711.3045}
}